# SDR GLBA20091222F

- Difficulty date: December 22, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,720 hours, 40,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND AT THE LOWER LT CORNER OF THE  PILOTS WINDOW CUTOUT AT FS 3900 AND STRINGER 10L. CRACK IS APPROXIMATELY .55" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-019. MATERIALS UTLIZED ARE LISTED IN THE EO.
